Blow-up rate for a semilinear wave equation with exponential nonlinearity in one space dimension

Asma Azaiez, Nader Masmoudi, Hatem Zaag

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

We consider in this paper blow-up solutions of the semilinear wave equation in one space dimension, with an exponential source term. Assuming that initial data are in H1 loc × L2 loc or sometimes in W1,∞ × L, we derive the blow-up rate near a non-characteristic point in the smaller space, and give some bounds near other points. Our results generalize those proved by Godin under high regularity assumptions on initial data.

Original languageEnglish (US)
Title of host publicationPartial Differential Equations Arising from Physics and Geometry
Subtitle of host publicationA Volume in Memory of Abbas Bahri
PublisherCambridge University Press
Pages1-32
Number of pages32
ISBN (Electronic)9781108367639
ISBN (Print)9781108431637
DOIs
StatePublished - Jan 1 2019

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Blow-up rate for a semilinear wave equation with exponential nonlinearity in one space dimension'. Together they form a unique fingerprint.

Cite this